# SDR SIMA201806115309

- Difficulty date: May 30, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WALL OF RIGHT MLG WHEEL WELL HAS A 3/8 INCH CRACK ON THE LOWER OUTBOARD CORNER.  REPAIRED THE DAMGED AREA IAW SRM 53-23-12.
